# SDR VNAA2018031511101

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 7,332 hours, 6,720 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, THE OUTBOARD SPOILERON AND OUTBOARD FLIGHT SPOILERS, LEFT AND RIGHT, FAILED.  AN EMERGENCY WAS DECLARED.  LANDED SAFELY,  TAXIED TO THE GATE AND PERFORMED A SYSTEM RESET WITH MAINTENANCE AND RESOLVED THE ISSUE.
